Just started taking the 10mgs 6 days ago. I have felt sick to my stomach and have had super bad gas... but..it has gotten better. My problem now is, I feel kind of foggy... was on Prozac for a very long time and guess it just stopped working for me (depression) I don't feel depressed with Viibryd, but like I said... foggy... like dazed. I take it in the morning. Will this get better? I didn't have the dazed feeling with Prozac... so this is kind of freaking me out a little bit.
I would give it another week and if the problem doesn't subside let the doctor know. Viibryd is a relatively new antidepressant so not alot of personal experiences out there to share. Antidperessants usually take upwards of a month to reach maximum effectiveness so be patient.
I had that "mental foggy" feeling the whole time. My doctor told me it had a sedative effect. Yup... sure did, she thought that it would be good for me since I tend to be full of anxiety. I did not think so... cut my dose in half and am feeling better with the addition of prozac.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2012 • 2 answers
Posted 17 Mar 2012 • 3 answers
Posted 30 Apr 2012 • 4 answers
Posted 23 Oct 2012 • 4 answers
Posted 17 Jul 2013 • 2 answers